# SDR ASAA2014113009799

- Difficulty date: November 30, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 17,910 hours, 5,446 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Divider
- Part number: 38838301
- Condition: Failed
- Location: Apu Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED ON ALL THREE FAILED CSS APU IN FLIGHT START ATTEMPTS AT FL360, FL360 AND FL330.  ACFT GROUNDED.  PERFORMED APU BITE IAW FIM 49-60, TASK 801.  FAULT HISTORY LOGGED 3 MAINTENANCE MESSAGES 49-31016, OVERTEMP SHUTDOWN.  COMPLETED FIM 49-30 TASK 803. NO CURRENT OR ACTIVE FAULTS, APU STARTS AND RUNS NORMALLY.  REPLACED FUEL FLOW DIVIDER IAW AMM 49-31-15.  INSPECTED FUEL SOLENOID VALVE CONNECTOR AND PINS, NO DEFECTS NOTED.
